CureZone   Log On   Join
 

Re: diarrhea Re: Is it ok to do the MMS and heal the gut at the same time? by ANVIL ..... Miracle Mineral Solution MMS Forum

Date:   1/10/2008 4:31:13 PM ( 13 years ago ago)
Hits:   5,255
URL:   https://www.curezone.org/forums/fm.asp?i=1082664

1 readers agree with this message.  Hide votes     What is this?

It's so hard to understand that diarrhea would continue when Miracle-Mineral-Supplement is stopped with some people. Miracle-Mineral-Supplement does not last in the system beyond 12 hours. I wonder what is causing this.

I have ibs and maybe lyme. They could be the contributing factors to why my system went haywire. I think people with usually pain-free digestion most likely won't have that problem. I wanted people to read that it can happen to them too, so they can consider that before high dosing.
 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=1082664